# SDR AALA202307246846

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 54,997 hours, 37,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN EMERGENCY EXIT LIGHT BLINKING. REPLACED RELAY 8WL PER FIM TASK 33-51-00-810-819-A11 AND ACCOMPLISHED A SATISFACTORTY OPERATIONAL CHECK.
